# SDR CALA2013102892410

- Difficulty date: October 25, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 41,161 hours, 16,831 cycles
- Engine: Iae V2522A5
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Computer
- Part number: SIC5059110207
- Part serial: 149
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OUTER WING FUEL TEMPERATURE INDICATION INOPERATIVE.  REPLACED FQIC.
